# SDR AALA202102269020

- Difficulty date: February 24, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 34,957 hours, 14,061 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 5209
- Condition: Scratched
- Location: Cockpit L1
- Part time: 1,863 hours, 804 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDSHIELD SCRATCHED.  REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 56-94-03.
